# SDR 39LA2014011751

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N605R
- Make and model: Snias SA330J
- Aircraft serial: 1358
- Aircraft time: 16,783 hours, 39,463 cycles
- Engine: Tmeca TURMO4C
- Engine time: 10,361 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: HO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING HOVER NR 2 ENG BEGAN TO OVER SPEED.  TOOK MANUAL CONTROL OF THE ENG, FOLLOWED EMERGENCY CHECKLIST & PERFORMED NORMAL LANDING.
